MathSciNet Relay Station
MathSciNet bibliographic data
MR526314 05A99 (06A10 13H10 52A40 57Q05)
Stanley, Richard P. Balanced Cohen-Macaulay complexes. Trans. Amer. Math. Soc. 249 (1979), no. 1, 139–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement